Posted 11/10/2011 5:30 AM (GMT -6)
Sorry to hear that you have already been through so much, yet not of much help. I think its time to find a headache specialist. Few points of thoughts from your reply -
You have high cholesterol and you are on statins. Are you taking CoEnzyme Q10 supplement? Statins inhibit production of this substance in our body and if you are 30+, your body's natural ability to produce this substance also starts to weaken. On the top of that 300mg of CoEnzyme Q10 is found to be useful in some migraine studies. May be talk about about this to your cardiologist and neurologist/headache specialist you see next time. I don't know where you live but exercise in open air will be helpful.
As I mentioned in my earlier post, I am diagnosed with classical migraine. I am planning to start herbal supplement called as Butterbur. 150mg a day has been found to be effective in migraine studies. I am fed up with this migraine as well so I am desperate to get this crap under control. Verapamil helped me a big deal but during migraine attack, my condition is beyond any description.
You have acid-reflux. Have you tried alternate therapies for this? My feeling is, its rather easy to treat problem but we are not offered solutions by the doctors. My mother had a lot of problems and she was always on Ranitidine (about 10-15 years ago) Finally, it came to the point that the doctor said, you could end up with kidney problems as a result of ranitidine. She changed her lifestyle, diet and now everything is under control. Simple solutions like, more water, less meat, more cruciferous vegetables and less spices helped her a lot. From my knowledge, you should not take proton pump inhibitors for a long period. Longest you can take Omerazole (I can't find anything with Imaprazole) is 20 days, read an insert when you buy Prilosec OTC or any other Omeprazole. Alternatively, you can take a high dose every alternate day, still not too long.
I failed to realize why are you taking baby aspirin, with statins to avoid any cardiac issues prophylactically? If so, I hope you are aware of the fact that its thinning your blood.
I am not a doctor, just self educated. Before you take any of this, you MUST talk to a specialist and understand if there could be any side effect or interactions with medications you are taking.